# SDR SIMA201010902

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 12,830 hours, 11,091 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3224800132248001
- Part serial: 101032651050012
- Condition: Overheated
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3614 DURING CRUISE THE CREW REPORTED, RECEIVED A BATTERY OVERTEMP MESSAGE.  THE BATTERY TEMPERATURE WENT TO 88 DEGREES CELSIUS.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO RSW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH MAIN BATTERIES IAW AMM 24-36-01.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME AND THE AIRCRAFT WAS RETURNED TO SERVICE.
